Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax

Posted by TropicalGirl12 on January 16, 2004, at 19:53:30

In reply to Re: topomax TropicalGirl12, posted by Karen_kay on January 16, 2004, at 19:16:39

Thanks, i was actually on the patch. I didnt like it because it caused acne also, i know people say that topamax does but i was taknig it for a few months before and had no problems with that. Then when i started ortho evra, my face broke out. I looked and felt terrible. The patch also made me really hungry, it just gave me a lot of cravings- i guess it was due to the high level of hormones. So now im gonna try othro tri cyclen lo. My doctor knows im on topamax and didnt tell me it interfered with BC, i found out on my own research. But if the patch will work better than the pill, im willing to go back and ask about other options for acne. Thanks for your help :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TropicalGirl12 thread:5053
URL: http://www.dr-bob.org/babble/20040114/msgs/301833.html